# SDR SWAA2013040214396

- Difficulty date: March 23, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 178, LBL 27.  REPLACED WEB PER SRM AND DWG.
